Periodical (Journal)

ISSN  :   2190-8567 ( Online )   Inactive

Aim & Scope
The Journal of Mathematical Neuroscience (JMN) is a peer-reviewed open access journal published under the brand SpringerOpen. It is publishing research articles on the mathematical modeling and analysis of all areas of neuroscience, i.e., the study of the nervous system and its dysfunctions.The focus is on using mathematics as the primary tool for elucidating the fundamental mechanisms responsible for experimentally observed behaviours in neuroscience at all relevant scales, from the molecular world to that of cognition. [1]

Go to Website

2021 - VOLUME 11, ISSUE 1
11 RESULTS in 24 msec